# SDR USAA059906

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: T60320D
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON THE GROUND, SMOKE STARTED COMING OUT OF CENTER CONSOLE AILERON TRIM WHEEL.  FOUND ONE LAMP IN AILERON TRIM WHEEL LIGHT PLATE OVERHEATED AND CAUSING SLIGHT SMOKE.  REPLACED TRIM WHEEL LIGHT PLATE.  OPERATION CHECKS OK.  (M)
